Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking generess fe to control the cramps during periods. Started severe vascular headaches. Alternate medicine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
I am 16 years old ( not sexually active ) and have been taking Generess Fe to control severe cramping with periods . It really helps with the goal but I am getting severe vascular headaches . Is there an alternative that may achieve my goal without the side effect .
I am satisfied that the foregoing clearly state my problem and my goal .
Posted Fri, 9 Nov 2012 in Abdominal Pain
Answered by Dr. Aparna Kohli 3 hours later
Thanks for writing to us.
I do not think you need to take Generess Fe to control the cramps. That is basically a contraceptive pill. What I would suggest is that we try one of the non steroidal anti-inflammatory drugs like diclofenac or ibuprofen. These drugs in combination with paracetamol can provide superb pain relief.
You can start taking Tablet Nuromol 1 tablet twice daily with food whenever you have the pain. This will help you avoid the headache as well.
Hope that helps
Let me know if you have any more questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor